Alert archive / Indiana / Flash Flood Warnings in 2009
Flash Flood Warning 26, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 1, 2009, 9:56 PM EDT for Tippecanoe County, Warren County, Indiana. It was in force for 94 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2009, 9:56 PM EDT (01:56 UTC)
- Expired
- Jun 1, 2009, 11:30 PM EDT
- In force
- 94 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Tippecanoe County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 103 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 10:36 PM EDT | HEAVY RAIN 2.42 | West Lafayette, IN | MEASURED AT WLFI TV STATION. ALSO NUMEROUS REPORTS OF STREET FLOODING IN LAFAYETTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1190 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 2056 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KIND 020156
FFWIND
INC157-171-020330-
/O.NEW.KIND.FF.W.0026.090602T0156Z-090602T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
956 PM EDT MON JUN 1 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
THIS INCLUDES THE CITY OF LAFAYETTE...
NORTHERN WARREN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 1130 PM EDT/1030 PM CDT/
* AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RAINSVILLE...PURDUE UNIVERSITY...OTTERBEIN...WEST LAFAYETTE AND
PINE VILLAGE
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 167 AND 177.
DOPPLER RADAR INDICATES THAT RAINFALL OF UP TO FIVE INCHES HAS
FALLEN ACROSS THE WARNED AREA THIS EVENING. ADDITIONAL RAINFALL OF
UP TO ONE INCH IS POSSIBLE THIS EVENING.
THE HEAVIEST RAIN IN THE NEXT HOUR WILL FALL ACROSS PORTIONS OF
CENTRAL TIPPECANOE COUNTY...INCLUDING LAFAYETTE. RAINFALL WILL BEGIN
TO TAPER OFF AFTER 1030 PM. IT WILL TAKE AN ADDITIONAL HOUR FOR HIGH
WATERS TO SUBSIDE ACROSS TIPPECANOE AND WARREN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.
&&
LAT...LON 4043 8673 4035 8673 4035 8709 4036 8709
4035 8710 4038 8710 4036 8714 4035 8718
4036 8743 4049 8753 4048 8710 4057 8710
$$
JOHNSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 7:30 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 1, 7:30 PM EDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 730 PM EDT MON JUN 1 2009 .AVIATION DISCUSSION...FOR THE 00Z TAFS A COLD FRONT WAS OVER NORTHERN INDIANA. SOME THUNDERSTORMS WILL MOVE ALONG THE FRONT. OUTSIDE OF THE STORMS VFR CONDITIONS. BRIEF PERIODS OF IFR CONDITIONS IN HEAVY RAIN IN THE STORMS. THE FRONT WILL MOVE INTO CENTRAL INDIANA TUESDAY AFTERNOON. SCATTERED TSTMS WILL AGAIN DEVELOP. CONTINUED VFR CONDITIONS OUTSIDE OF THE THUNDERSTORMS WITH ISOLATED IFR CONDITIONS WITH THE TSTMS. && .DISCUSSION... VISSAT SHOWS SOME CU AND SOME MID CLOUDS ACRS THE NRN FA. WSR 88D SHOWS A STORM POPPING UP IN THE NW FA ON A WEAK OUTFLOW BOUNDARY. MOSAIC SHOWS THUNDERSTORMS ACRS NRN IL. TEMPS WERE IN THE MID TO UPR 80S WITH DEWPTS IN THE UPR 50S TO LOW 60S AND WINDS OUT OF THE WSW AT 10-15KTS. A COLD FNT STRETCHED THRU SRN WI INTO WRN IL AND ERN IA. FORECAST FOCUS IS ON POPS/SVR CHCS TONIGHT AND TOMORROW. MODELS IN GOOD AGREEMENT SO WL USE A BLEND. FOR TEMPS WL USE A MAV/MET AVG UNLESS NOTED. THIS EVENING/TONIGHT...COLD FNT MVS INTO THE FA TONIGHT. INSTABILITY ALREADY HIGH AND WILL GET EVEN BETTER THIS EVENING WITH SB CAPES OF 2000-4000 SHOWING UP IN THE NAM AND GFS. 0-6KM BULK SHEAR STILL FCST TO BE AROUND 30 KTS. COULD ALSO BE SOME LEFTOVER OUTFLOW BOUNDARIES IN THE N FROM EARLIER CONVECTION/CURRENT LITTLE SHOWERS. WSWLY SFC FLOW WL KEEP DIRECTIONAL SHEAR FAIRLY SMALL SO MAIN THREATS WILL BE HAIL AND DAMAGING WINDS AND THE HAIL THREAT DROPPING SOME AS INSTABILITY DECREASES A COUPLE HOURS AFTER SUNSET. FOR TEMPS SHOULD HAVE SOME CLOUD COVER WITH THE CONVECTION SO WENT CLOSER TO WARMER MET NUMBERS. TUE/TUE NT...SFC BOUNDARY STALLS AND SHOULD MEANDER BACK NORTH A BIT. MOST PARAMETERS SHUD BE SIMILAR TO TODAY/TONIGHT BUT A WEAKER LLJET AT LEAST UNTIL 6Z WED. LOOKS LIKE THINGS AGAIN WILL GET GOING IN THE EVENING SO WENT WITH CHC POPS IN THE NORTH TUE TAPERING TO SLT CHC S AND RAMPING UP TO LIKELIES TUE NT WITH THE LL JET MVING THRU AS WELL AS A S/W. PREFER THE WARMER MET NUMBERS FOR TUE HIGHS AS TODAY/S TEMPS ARE HIGHER THAN GUIDANCE HIGHS WERE FOR TODAY. WED...COLD FNT GETS GOING AGAIN AND SLOWLY MAKES IT/S WAY THRU THE FA. LL FRONTOGENESIS LOOKS GOOD ACRS THE AREA AND EXPECT IT TO SPARK THUNDERSTORMS AS IT MOVES THRU. WL GO WITH LIKELY POPS FOR AT LEAST THE SE HALF. WITH THE SLOW MVMENT COULD SEE SOME HEAVY RAIN AND POTENTIAL FOR FLOODING ISSUES. HAVE ADDED SOME POPS TO WED NT AS THE FNT IS MOVING A LITTLE SLOWER IN THE LATEST MODEL RUNS. EXTENDED...DRY THU-SAT WITH BROAD HIGH PRESSURE ACRS THE AREA. GFS SHOWS SOME QPF IN THE W ON SAT BUT THINK THIS MAY BE A BIT TOO FAST SO WL LEAVE OUT FOR NOW. SAT NT BRING IN CHC THUNDER AND KEEP IT IN TIL THE END OF THE PD WITH BOTH ECM AND GFS SHOWING ANOTHER FNT STALLING ACRS THE FA SIMILAR TO THE CURRENT SITUATION. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...SH PUBLIC...CP
Hazardous weather outlook, Jun 1, 4:09 PM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 409 PM EDT MON JUN 1 2009 INZ021-028>031-035>042-049-022015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY- 409 PM EDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. WARM...MOIST AIR IS IN PLACE OVER CENTRAL INDIANA. THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS AFTERNOON AND CONTINUE INTO TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. ON TUESDAY A FRONTAL BOUNDARY WILL STALL OVER CENTRAL INDIANA. ANOTHER ROUND OF THUNDERSTORMS CAN BE EXPECTED THROUGHOUT MOST OF CENTRAL INDIANA BY TUESDAY EVENING. THE MAIN THREAT FROM TUESDAYS STORMS WILL ALSO BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY BUT ARE NOT EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE WHETHER OR NOT THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043>048-051>057-060>065-067>072-022015- VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 409 PM EDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. WARM...MOIST AIR IS IN PLACE OVER CENTRAL INDIANA. THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS EVENING AND CONTINUE INTO TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. ON TUESDAY A FRONTAL BOUNDARY WILL STALL OVER CENTRAL INDIANA. ANOTHER ROUND OF THUNDERSTORMS CAN BE EXPECTED THROUGHOUT MOST OF CENTRAL INDIANA BY TUESDAY EVENING. THE MAIN THREAT FROM TUESDAYS STORMS WILL ALSO BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING. THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY BUT ARE NOT EXPECTED TO BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FROM SATURDAY NIGHT THROUGH MONDAY BUT IT IS TOO EARLY TO DETERMINE WHETHER OR NOT THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) CP
In the hours before
Local storm report, Jun 1, 6:50 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG KOKOMO 40.48N 86.13W
06/01/2009 HOWARD IN EMERGENCY MNGR
REPORTS OF DOZENS OF TREES DOWN COUNTYWIDE ALONG WITH
SOME COUNTY ROADS BLOCKED BY FALLEN TREES.
&&
JOHNSONSpecial weather statement, Jun 1, 7:01 PM EDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 701 PM EDT MON JUN 1 2009 INZ046>048-054>056-020100- HANCOCK-HENDRICKS-JOHNSON-MARION-MORGAN-SHELBY- 701 PM EDT MON JUN 1 2009 ...OUTFLOW BOUNDARY PASSING THROUGH INDIANAPOLIS... CLOUDS ASSOCIATED WITH THE OUTFLOW OF STRONG TO SEVERE THUNDERSTORMS OVER FAR NORTHERN PORTIONS OF THE INDIANAPOLIS METROPOLITAN AREA WILL BE MOVING THROUGH THE CITY OVER THE NEXT ONE TO TWO HOURS. THESE TURBULENT...LOW HANGING CLOUDS OFTEN TIMES CAN APPEAR TO BE SIMILAR TO FUNNEL CLOUDS. HOWEVER...THESE ARE NOT FUNNELS. THESE ARE MERELY TURBULENT CLOUD FRAGMENTS THAT...WHILE APPEARING OMINOUS...ARE NOT ACTUALLY ROTATING...AND DO NOT POSE A DANGER TO THOSE ON THE GROUND. THE KEY TO IDENTIFYING A FUNNEL CLOUD IS ORGANIZED AND PERSISTENT ROTATION ABOUT A VERTICAL AXIS. WHILE THESE TURBULENT CLOUD FRAGMENTS MAY APPEAR TO ROTATE...THIS MAY BE A RESULT OF THE CHAOTIC MOTIONS ALONG THIS BOUNDARY. BE SURE TO WATCH FOR ANY PERSISTENT AND ORGANIZED ROTATION...TO IDENTIFY WHETHER OR NOT YOU ARE VIEWING A FUNNEL CLOUD. NIELD
Local storm report, Jun 1, 7:02 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM TSTM WND DMG 1 S FRANKFORT 40.27N 86.51W
06/01/2009 CLINTON IN AMATEUR RADIO
TREE DOWN NEAR INTERSECTION OF STATE ROAD 38 AND 39 AT
ANTIOCH.
&&
JOHNSONLocal storm report, Jun 1, 8:03 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
803 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 3 SW RAINSVILLE 40.39N 87.36W
06/01/2009 E1.25 INCH WARREN IN TRAINED SPOTTER
HAIL TO HALF DOLLAR SIZE OBSERVED ALONG US HIGHWAY 41
0458 PM TSTM WND GST WEST LAFAYETTE 40.44N 86.91W
06/01/2009 E58.00 MPH TIPPECANOE IN TRAINED SPOTTER
ESTIMATED 58 MPH WINDS WITH PEA SIZE HAIL
0500 PM HAIL 2 SSE PURDUE UNIVERSITY 40.40N 86.90W
06/01/2009 U0.75 INCH TIPPECANOE IN TRAINED SPOTTER
PENNY SIZE HAIL NEAR FORT OUIATENON.
0503 PM HAIL LAFAYETTE 40.41N 86.87W
06/01/2009 E0.75 INCH TIPPECANOE IN TRAINED SPOTTER
SOUTH SIDE OF LAFAYETTE
0507 PM TSTM WND GST WEST LAFAYETTE 40.44N 86.91W
06/01/2009 M54.00 MPH TIPPECANOE IN BROADCAST MEDIA
MEASURED BY WIND EQUIPMENT ON ROOF OF WLFI TV
0520 PM HAIL N FRANKFORT 40.28N 86.51W
06/01/2009 E0.88 INCH CLINTON IN TRAINED SPOTTER
0552 PM HAIL SHADELAND 40.34N 86.96W
06/01/2009 E1.50 INCH TIPPECANOE IN BROADCAST MEDIA
0600 PM TSTM WND DMG BATTLE GROUND 40.51N 86.84W
06/01/2009 TIPPECANOE IN TRAINED SPOTTER
TREES DOWNED.
0615 PM TSTM WND GST KOKOMO 40.48N 86.13W
06/01/2009 M58.00 MPH HOWARD IN AWOS
MEASURED BY OKK AWOS
0615 PM TSTM WND DMG KOKOMO 40.48N 86.13W
06/01/2009 HOWARD IN EMERGENCY MNGR
REPORTS OF DOZENS OF TREES DOWN COUNTYWIDE ALONG WITH
SOME COUNTY ROADS BLOCKED BY FALLEN TREES.
0623 PM TSTM WND GST 1 S FRANKFORT 40.27N 86.51W
06/01/2009 E60.00 MPH CLINTON IN AMATEUR RADIO
ESTIMATED NEAR ANTIOCH
0642 PM TSTM WND DMG 10 ESE LEBANON 40.00N 86.30W
06/01/2009 BOONE IN AMATEUR RADIO
POWER LINES DOWN
0701 PM TSTM WND DMG 1 S FRANKFORT 40.27N 86.51W
06/01/2009 CLINTON IN AMATEUR RADIO
TREE DOWN NEAR INTERSECTION OF STATE ROAD 38 AND 39 AT
ANTIOCH.
&&
NIELDLocal storm report, Jun 1, 8:23 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
823 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HEAVY RAIN FRANKFORT 40.28N 86.51W
06/01/2009 M2.20 INCH CLINTON IN TRAINED SPOTTER
OBSERVER HAS MEASURED 2.20 INCHES OF RAIN SO FAR AND
OBSERVES MINOR STREET AND FIELD FLOODING
&&
JOHNSONLocal storm report, Jun 1, 8:46 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
846 PM EDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 PM HEAVY RAIN WEST LAFAYETTE 40.44N 86.91W
06/01/2009 M1.81 INCH TIPPECANOE IN BROADCAST MEDIA
MEASURED AT WLFI TV STUDIO
&&
JOHNSONThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 9:03 PM EDT | Flash Flood Warning | IND | Tipton | 3 hr |
| Jun 1, 10:40 PM EDT | Flash Flood Warning | IND | Clinton | 95 min |
| Jun 1, 11:26 PM EDT | Areal Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jun 1, 11:55 PM EDT | Areal Flood Warning | IND | Clinton, Tippecanoe, Tipton | 3 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Fountain, Parke, Vermillion, Warren | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Parke, Vermillion, Vigo | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Parke, Vermillion, Vigo | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Sullivan, Vigo | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Knox, Sullivan | 23 hr |
| Jun 2, 11:51 AM EDT | River Flood Advisory | IND | Knox, Sullivan | 23 hr |
| Jun 2, 3:00 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 45 min |
| Jun 2, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam | 45 min |
| Jun 2, 3:43 PM EDT | Severe Thunderstorm Warning | IND | Henry | 47 min |
| Jun 2, 4:14 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 46 min |
| Jun 2, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 48 min |
| Jun 2, 5:08 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 41 min |
| Jun 2, 5:26 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Madison, Marion | 49 min |
| Jun 2, 5:37 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 38 min |
| Jun 2, 5:44 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 22 min |
| Jun 2, 5:45 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 3 hr |
| Jun 2, 6:03 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 9 min |
Nearby
Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.